# SDR SWAA2022030245242

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SCUFF PLATE IS CRACKED. / REMOVED CRACKED THRESHOLD SCUFF PLATE AFT CARGO AND REPLACED WITH NEW PART P/N 146A8342-7 IAW IPC 53-13-00-05A; AMM 53-11-02-020-801 AND AMM 53-11-02-420-801 ATAG# WN2730
